Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 72393, 5 pages
Research Article

On Certain Multivalent Functions

1798-8 Hoshikuki-Machi, Chuo-Ku, Chiba-Shi, Chiba 260-0808, Japan
2Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan
3Research unit of Mathematics, College of Pharmacy, Nihon University, 7-1 Narashinodai 7-Chome, Funabashi-Shi, Chiba 274-8555, Japan
4Department of Mathematics, Shibaura Institute of Technology, Minuma, Saitama-Shi, Saitama 337-8570, Japan
5Department of Mathematics, Gunma National College of Technology, Maebashi, Gunma 371-8530, Japan

Received 11 February 2007; Accepted 17 April 2007

Academic Editor: Linda R. Sons

Copyright © 2007 Mamoru Nunokawa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Zhi-Gang Wang, and Neng Xu, “A new criterion for multivalent starlike functions,” Applicable Analysis and Discrete Mathematics, vol. 2, no. 2, pp. 183–188, 2008. View at Publisher · View at Google Scholar
  • H.M. Srivastava, and A.Y. Lashin, “Subordination properties of certain classes of multivalently analytic functions,” Mathematical and Computer Modelling, vol. 52, no. 3-4, pp. 596–602, 2010. View at Publisher · View at Google Scholar
  • Khalida Inayat Noor, Muhammad Aslam Noor, and Eisa Al-Said, “On multivalent functions of bounded radius rotations,” Applied Mathematics Letters, vol. 24, no. 7, pp. 1155–1159, 2011. View at Publisher · View at Google Scholar
  • Lei Shi, and Zhi-Gang Wang, “On the Starlikeness of Certain Class of Multivalent Analytic Functions,” Abstract and Applied Analysis, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar